# SDR DALA2025061204469

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Servo Control
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 EMPENNAGE RUDDER BLUE SERVO CONTROL HAS PLAY, IT WAS 11,30MM. CORRECTIVE ACTION: PERFORMED FUNCTIONAL CHECK OF RUDDER SERVO CONTROL AND HINGE LINE BEARINGS FOR EXCESSIVE PLAY I.A.W A319 AMM TASK 27-24-00- 200-803-A. FREE PLAY WAS 8,20MM REV 131 DATED 19-MAY-25. SATISFACTORY CONDITION. (1018777).
